The doctor gave me a trial sample, 7 days of 10 mg and 7 days of 20 mg. I tried it last night and it today I felt worse, agitated with diarrhea and fast heartbeat. i would like to continue it, but in smaller mg.
The side effects you describe are typical and will subside given time. If you can stand the discomfort, hang in there it will get better. Before you decide to cut the dose in half ask the doc.
My suggestion would be to stick with what the doc gave you. The first 1-2 weeks on Viibryd are a bit uncomfortable, but things level out pretty quick and you will start to feel a lot better. I have been on it for over a year (now at 40mg a day) and I would not trade it for anything I have ever been on, and I have been on just about everything in the last 15 years.
I see this post is a bit old, but I wanted to add an FYI here, for future reference. I called Forest Pharmaceuticals about cutting Viibryd in half. There has been no safety study done on this drug's safety for cutting or crushing. Their advice, they did not recommend cutting the pill in half.
Yes My doctor said that I could start out by, cutting the 10mg pill in half, and starting out for the first week at 5 mg. Then start as usual with the second week at 10 mg. etc.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.